# SDR AWXA9500255

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: M15851641
- Condition: Failed
- Location: Radar System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1938 - CMH-LGA - AIR TURNBACK DUE TO COMPLETE RADAR FAILURE.  ANTENNA LIGHT FLASHING, WORKS FOR 15 SECONDS THEN OFF FOR 2 TO 4 MINUTES.  AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT FURTHER INCIDENT.  CMH MX REMOVED AND REPLACED RADAR ANTENNA, OPS CHECK GOOD.  (W)
